# SDR AALA971875

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 380 FLOOR BEAM HAS CORROSION  BETWEEN RT INBD TIE-DOWN TRACK AND RT CREASE ANGLE.  REMOVED CORRODED PIECE OF FLOOR BEAM PER SRM 53-10-8. REPLACED WITH FLOOR BEAM REPAIR IAW SRM 53-10-8.  TST:  55,509 HOURS.  CYCLES, 33,962.  (X)
